# SDR 47518011705

- Difficulty date: January 17, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N419MA
- Make and model: Bell 222UT
- Aircraft serial: 47518
- Aircraft time: 9,441 hours
- Engine: Lyc LTS101750C1
- Engine time: 3,400 hours, 5,065 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70012H000Y210
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 1 HYD SYSTEM CAUTION LIGHT CAME ON. PRESSURE CHECKED AND WAS CONFIRMED TO BE AT ZERO. CYCLED SWITCH, MOVED PEDALS AND VERIFIED ACTUAL FAILURE, SO TURNED HYD SYSTEM #1 OFF, PROCEEDED TO FULLERTON AIRPORT AND MADE LANDING FROM A HOVER TO HELIPAD, NO PROBLEM. FOUND THAT THE NR 1 HYDRAULIC PRESSURE LINE FROM THE FILTER MODULE HAD RUPTURED.
